Items where Division is "Faculty of Dentistry > Dept of Children’s Dentistry And Orthodontics" and Year is 2007

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type | No Grouping
Jump to: O | W
Number of items: 3.

O

Othman, S. A.; Harradine, N. (2007) Tooth size discrepancies in an orthodontic population. Angle Orthodontist, 77 (4). pp. 668-674. ISSN 0003-3219

Othman, S. A.; Harradine, N. W. (2007) Tooth-size discrepancy and Bolton's ratios: the reproducibility and speed of two methods of measurement. Journal of orthodontics, 34 (4). 234-242; discussion 233. ISSN 1465-3125

W

Wey, M.C.; Bendeus, M.; Peng, L.; Hagg, U.; Rabie, A.B.M.; Robinson, W. (2007) Stepwise advancement versus maximum jumping with headgear activator. The European Journal of Orthodontics, 29 (3). pp. 283-293. ISSN 0141-5387

This list was generated on Sat Aug 30 10:40:10 2014 MYT.